# SDR DALA2016031202056

- Difficulty date: March 11, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOASTAL CRACKED BETWEEN BS 760-780, BL 0.  REMOVED CRACKED ANGLE A BL0 BS 768-780 IAW SRM 51-40-02.  FABRICATED NEW ANGLE FROM EXTRUSION, PN: BAC 1430-2721, 7075-T6 PO 651DL-00269 IAW DWG 143N5140, REV: A & BJ.  TREATED AND PRIMED THE NEW ANGLE IAW SRM 51-20-01.  APPLIED TOP-COAT IAW AMM 51-21-00 INSTALLED THE NEW ANGLE IAW SPM 51-40-02.
